# SDR 2008UALA01523

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR UPPER HINGE CUTOUT HAS 2 EA CRACKS IN FASTENER HOLES AT BS 310 AND STRINGER S-10L.  MAJOR REPAIR ACCOMPLISHED BY REMOVING DAMAGE AND INSTALLING STRUCTURAL FILLER AND REPAIR DOUBLER.
